Conditions for the spectrum associated with an asymptotically straight leaky wire to contain an interval [− α^2/4, ∞)

Brown, Brian Malcolm and Eastham, M.S.P. and Wood, Ian (2008) Conditions for the spectrum associated with an asymptotically straight leaky wire to contain an interval [− α^2/4, ∞). Archiv der Mathematik, 90 (6). pp. 554-558. ISSN 0003-889X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s00013-008-2612-1

Abstract

The method of singular sequences is used to provide a simple and, in some respects, a more general proof of a known spectral result for leaky wires. The method introduces a new concept of asymptotic straightness.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Ian Wood
Date Deposited: 09 Apr 2010 10:59
Last Modified: 28 Jul 2014 08:12
Resource URI: https://kar.kent.ac.uk/id/eprint/23937 (The current URI for this page, for reference purposes)
  • Depositors only (login required):